# SDR UIEA2017062301053

- Difficulty date: June 20, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,127 hours, 14,017 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE LIGHT DIDN'T CYCLE DURING ENGINE START.  ENGINE STARTED NORMALLY.   FOUND GROUND TERMINAL DISCONNECTED,  CONNECTED THE TERMINAL IAW SWPM 20-30-11, PERFORMED TEST 3 IAW MM 71-00-00. OPS CHECKED GOOD.
